# SDR USAA970306

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: SR095500037
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND 1.5 INCH CRACK EXTENDED INTO RADIUS AT TAIL COMPARTMENT, AFT LEFT SIDE OF CANTED FRAME 1388, VERTICAL STAB FRONT SPAR.  REPLACED SRO 955003, -5, -7, -9, -3 7075-T6 ANGLES AND DOUBLERS PER SRM 55-02 FIG 26 PAGE 99-101.  (M)
